# SDR 2005FA0000997

- Difficulty date: June 24, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- Engine: Cont IO520BB
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Dynamic Brake
- Part time: 414 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, GEAR DID NOT EXTEND.  TROUBLESHOOTING SYSTEM FOUND DYNAMIC RELAY, DOWN SIDE OF RELAY TO RELEASE AND ALLOW GEAR TO EXTEND DOWN.  PROBABLE CAUSE IS STICKING DOWN RELAY MODULE RETURNED TO MFG FOR ANALYSIS.  RECOMMENDATION IS FOR MFG TO DEVELOP AN IMPROVED PRODUCT.  MFD 0425. (K)
